MAUDE Adverse Event Report: Biotronik SE & Co. KG Acticor 7 HF-T DF4 IS-1 ProMRI; CRT-D

Biotronik SE & Co. KG Acticor 7 HF-T DF4 IS-1 ProMRI; CRT-D
Model Number 429523
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
After successful implantation of this device, a medtronic spere 9 was used to ablate the av node via rf.The first burn was successful.The second burn resulted in inducing the patient into vf.The patient was restored to sinus rhythm after external defibrillation.Device remains implanted.
 
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.

Brand Name
Acticor 7 HF-T DF4 IS-1 ProMRI
Common Device Name
CRT-D
Manufacturer (Section D)
Biotronik SE & Co. KG
woermannkehre 1
berlin 12359
GM  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
+1(877)245-9800
MDR Report Key50557235
Report Number1028232-2026-04091
Device Sequence Number21426736
Product Code NIK
UDI-Device Identifier04035479156688
UDI-Public(01)04035479156688(17)280630
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number429523
Device Catalogue Number429523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale